MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SPIDER ANKLE STABILIZATION KITS; EXPANDER, SURGICAL, SKIN GRAFT

SMITH & NEPHEW, INC. SPIDER ANKLE STABILIZATION KITS; EXPANDER, SURGICAL, SKIN GRAFT
Model Number 72202931
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that when the patient was already asleep they went to open the invasive ankle straps (came in with the loan) and noticed that they went out of date in may 2017.They have now had to wake the patient up and will have to reschedule the case.
 
Additional Manufacturer Narrative
An evaluation was performed by smith and nephew and could confirm the customer complaint for the device is expired.It was determined that the ankle strap expiration date was not verified before shipment from the (b)(6).Service operation center.The sap system had an incorrect expiration date in it and because of that the system would have not flagged an issue at the time of shipment.Stock has been reviewed for any expired inventory and all items that were due to expire were scrapped.All appropriate personnel have been notified of this failure.This is the first complaint for this issue.Smith and nephew will continue to monitor for future trends.
 
Additional Manufacturer Narrative
H10/h11: the initial incident report was submitted with incorrect manufacturing site information and registration number (b)(4) (s+n andover).The correct manufacturing site information and registration number is (b)(4) (s+n oklahoma).Corrected data: d3 and g1 manufacturing site name, address and contact information.

Brand Name
SPIDER ANKLE STABILIZATION KITS
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8100054
Report Number3003604053-2018-00183
Device Sequence Number13994706
Product Code FZW
UDI-Device Identifier00885554018288
UDI-Public00885554018288
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2018
Device Model Number72202931
Device Catalogue Number72202931
Device Lot Number20140521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer01/10/2019
01/10/2019
Initial Report FDA Received Date11/23/2018
Supplement Report FDA Received Date01/11/2019
02/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1